Go directly to main content
Show navigation
Hide navigation
Studies
Show navigation
Research
Hide navigation
Third Mission
Show navigation
Events/News
Show navigation
About us
Show navigation
Intern
Show navigation
FAQs
Service E-Mail Adressen
Who-to
Quick links ...
Hide navigation
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Hide navigation
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
en
Language selection
Deutsch
Show search form
Hide search form
Quick links
Websites
Staff search
Search
Studies
Research
Third Mission
Events/News
About us
Intern
Faculty of Mathematics
en
Language selection
Deutsch
Search
Websites
Staff search
Start search
Quick links
Quick links ...
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
Faculty of Mathematics
Studies
Research
Third Mission
Events/News
About us
Intern
You are here:
University of Vienna
Faculty of Mathematics
Research
Ranking und Statistiken
Publikationen
Publications of the Faculty of Mathematics
Filter results:
Filter
Showing entries 3351 - 3400 out of 5085
First Page
Previous Page
Page
65
Page
66
Page
67
Page
68
Page
69
Page
70
Page
71
Next Page
Last Page
2013
Bauer, Martin ; Bruveris, Martins ; Harms, Philipp et al. /
Geodesic distance for right invariant Sobolev metrics of fractional order on the diffeomorphism group
. In:
Annals of Global Analysis and Geometry
. 2013 ; Vol. 44, No. 1. pp. 5-21.
Bauer, Martin ; Bruveris, Martins ; W. Michor, Peter. /
Geodesic distance for right invariant Sobolev metrics of fractional order on the diffeomorphism group. II.
In:
Annals of Global Analysis and Geometry
. 2013 ; Vol. 44, No. 4. pp. 361-368.
Grohs, Philipp
. /
Geometric Multiscale Decomposition of Dynamic Low-Rank Matrices
. In:
Computer-Aided Geometric Design
. 2013 ; Vol. 30. pp. 805-826.
Genoud, Francois. /
Global bifurcation for asymptotically linear Schrödinger equations
. In:
NoDEA - Nonlinear Differential Equations and Applications
. 2013 ; Vol. 20. pp. 23-35.
de Gosson, Maurice ; Hiley, Basil J. /
Hamiltonian Flows and the Holomovement
. In:
Mind and Matter
. 2013 ; Vol. 11, No. 2. pp. 205-221.
Schmidt, Klaus ; Verbitskiy, Evgeny ; Lind, Douglas. /
Homoclinic points, atoral polynomials, and periodic points of algebraic Zd-actions
. In:
Ergodic Theory and Dynamical Systems
. 2013 ; Vol. 33, No. 4. pp. 1060-1081.
Neretin, Yurii. /
Hua measures on the space of p-adic matrices and inverse limits of Grassmannians
. In:
IZVESTIYA MATHEMATICS
. 2013 ; Vol. 77, No. 5. pp. 941-853.
Servedio, Maria R.
; Hermisson, Joachim
; van Doorn, G. Sander. /
Hybridization may rarely promote speciation
. In:
Journal of Evolutionary Biology
. 2013 ; Vol. 26, No. 2. pp. 282-285.
Constantin, Adrian
; Germain, Pierre. /
Instability of some equatorially trapped waves
. In:
Journal of Geophysical Research
. 2013 ; Vol. 118, No. 6. pp. 2802-2810.
Stuhlmeier, Raphael. /
Internal Gerstner waves: applications to dead water
. In:
Applicable Analysis
. 2013.
Grohs, Philipp
. /
Intrinsic Localization of Anisotropic Frames
. In:
Applied and Computational Harmonic Analysis
. 2013 ; Vol. 35. pp. 264-283.
Teschl, Gerald
; Eckhardt, Jonathan ; Gesztesy, Fritz et al. /
Inverse spectral theory for Sturm–Liouville operators with distributional potentials
. In:
Journal of the London Mathematical Society
. 2013 ; Vol. 88, No. 3. pp. 801-828.
Salac, Tomas. /
k-Dirac operator and the Cartan-Kähler theorem
. In:
Archivum Mathematicum
. 2013 ; Vol. 49, No. 5. pp. 333-346.
Genoud, Francois ; Rynne, Bryan . /
Landesman-Lazer conditions at half-eigenvalues of the p-Laplacian
. In:
Journal of Differential Equations
. 2013 ; Vol. 254. pp. 3461-3475.
Vértesi, Vera
; Etnyre, John B. ; Ng, Lenny. /
Legendrian and transverse twist knots
. In:
Journal of the European Mathematical Society
. 2013 ; Vol. 15, No. 3. pp. 969 - 995.
Mielke, Alexander
; Stefanelli, Ulisse
. /
Linearized plasticity is the evolutionary Gamma-limit of finite plasticity
. In:
Journal of the European Mathematical Society
. 2013 ; Vol. 15, No. 3. pp. 923-948.
Martin, Calin Iulian. /
Local bifurcation and regularity for steady periodic capillary-gravity water waves with constant vorticity
. In:
Nonlinear Analysis: Real World Applications
. 2013 ; Vol. 14, No. 1. pp. 131-149.
Martin, Calin Iulian. /
Local Bifurcation for Steady Periodic Capillary Water Waves with Constant Vorticity
. In:
Journal of Mathematical Fluid Mechanics
. 2013 ; Vol. 15, No. 1. pp. 155-170.
Bauer, Martin ; Fidler, Thomas ; Grasmair, Markus. /
Local Uniqueness of the Circular Integral Invariant
. In:
Inverse Problems and Imaging
. 2013 ; Vol. 5, No. 1. pp. 107-122.
Götz, Stefan (Editor)
; Reichel, Hans-Christian (Editor) ; Hanisch, Günter et al. /
Lösungen zu Mathematik 8
. Wien : Österreichischer Bundesverlag Schulbuch GmbH (ÖBV), 2013. 108 p.
Teschl, Gerald
; Teschl, Susanne. /
Mathematik für Informatiker, Band 1: Diskrete Mathematik und Lineare Algebra
. 4. ed. Springer-Verlag Berlin, 2013. 522 p.
Teschl, Gerald
; Teschl, Susanne. /
Mathematik für Informatiker, Band 2: Analysis und Statistik
. 3. ed. Springer-Verlag Berlin, 2013. 403 p.
Götz, Stefan (Editor)
; Reichel, Hans-Christian (Editor) ; Müller, Robert et al. /
Mathematik 8
. Wien : Österreichischer Bundesverlag Schulbuch GmbH (ÖBV), 2013. 288 p.
Götz, Stefan
; Kraft, Johann ; Unfried, Hubert. /
Mathematische Formelsammlung : Nach den Lehrplänen für die allgemein bildenden höheren Schulen. Zugelassen für die standardisierte schriftliche Reifeprüfung
. 12. ed. Wien : Österreichischer Bundesverlag Schulbuch GmbH (ÖBV), 2013. 48 p.
King, Julian ; Unterkofler, Karl ; Amann, Anton et al. /
Mathematische Modellierung in der Atemgasanalyse
. In:
Schriftenreihe zur Didaktik der Mathematik der Österreichischen Mathematischen Gesellschaft
. 2013 ; Vol. 46. pp. 100-107.
Constantin, Adrian
. /
Mean velocities in a Stokes wave
. In:
Archive for Rational Mechanics and Analysis
. 2013 ; Vol. 207, No. 3. pp. 907–917.
de Gosson, Maurice ; Dias, Nuno Costa ; Prata, Joao Nuno. /
Metaplectic Formulation of the Wigner Transform and Applications
. In:
Reviews in Mathematical Physics
. 2013 ; Vol. 25, No. 10.
Beiglböck, Mathias
; Henry-Labordere, Pierre ; Penkner, Friedrich. /
Model-independent Bounds for Option Prices - a Mass Transport Approach
. In:
Finance and Stochastics
. 2013 ; Vol. 17, No. 3. pp. 477-501.
Ehler, Martin
. /
Modifications of iterative schemes used for curvature correction in noninvasive noncontact biomedical imaging
. In:
Journal of Biomedical Optics
. 2013 ; Vol. 18, No. 10.
Bonizzoni, Francesca ; Buffa, Annalisa ; Nobile, Fabio. /
Moment equations for the mixed formulation of the Hodge Laplacian with stochastic loading term
. In:
IMA Journal of Numerical Analysis
. 2013.
Mundprecht, Eva ; Muthsam, Herbert ; Kupka, Friedrich. /
Multidimensional realistic modelling of Cepheid-like variables – I. Extensions of the ANTARES code
. In:
Monthly Notices of the Royal Astronomical Society
. 2013 ; Vol. 435, No. 4. pp. 3191-3205.
Schlosser, Michael
. /
Multiple hypergeometric series - Appell series and beyond
. Computer Algebra in Quantum Field Theory: Integration, Summation and Special Functions. editor / Carsten Schneider ; Johannes Blümlein. Springer, 2013. pp. 305-324 (Texts & Monographs in Symbolic Computation).
Rüffler, Claus ; Metz, J. A. J. /
Necessary and sufficient conditions for R_0 to be a sum of contributions of fertility loops
. In:
Journal of Mathematical Biology
. 2013 ; Vol. 66. pp. 1099-1122.
Gröchenig, Karlheinz ; Klotz, Andreas. /
Norm-Controlled Inversion in Smooth Banach Algebras, I
. In:
Journal of the London Mathematical Society
. 2013 ; Vol. 88, No. 1. pp. 49-64.
Roidot, Kristelle ; Klein, Christian ; Muite, Benson. /
Numerical Study of Blowup in the Davey-Stewartson System
. In:
Discrete and Continuous Dynamical Systems - Series B
. 2013 ; Vol. 18, No. 5. pp. 1361-1387.
Roidot, Kristelle ; Klein, Christian. /
Numerical study of shock formation in the dispersionless Kadomtsev-Petviashvili equation and dispersive regularizations
. In:
Physica D: Nonlinear Phenomena
. 2013 ; Vol. 265. pp. 1-25.
Koornwinder, Tom
; Schlosser, Michael
. /
On an identity by Chaundy and Bullard. II. More history
. In:
Indagationes Mathematicae
. 2013 ; Vol. 24, No. 1. pp. 174-180.
Komech, Alexander ; Merzon, A E. /
On asymptotic completeness of scattering in the nonlinear Lamb system II
. In:
Journal of Mathematical Physics
. 2013 ; Vol. 54. pp. 012702-012710.
Constantin, Adrian
. /
On equatorial wind waves
. In:
Differential and Integral Equations
. 2013 ; Vol. 26, No. 3-4. pp. 237–252.
Mumford, David ; W. Michor, Peter. /
On Euler's equation and `EPDiff'
. In:
Journal of Geometric Mechanics: JGM
. 2013 ; Vol. 5, No. 3. pp. 319-344.
Komech, Alexander
; Kopylova, Elena
; Kopylov, Sergey. /
On nonlinear wave equations with parabolic potentials
. In:
Journal of Spectral Theory
. 2013 ; Vol. 3, No. 4. pp. 485-503.
Horja, Richard Paul ; Borisov, Lev A. /
On the better behaved version of the GKZ hypergeometric system
. In:
Mathematische Annalen
. 2013 ; Vol. 357, No. 2. pp. 585-603.
Neretin, Yurii. /
On the boundary of the group of transformations leaving a measure quasi-invariant
. In:
Sbornik Mathematics
. 2013 ; Vol. 204, No. 8. pp. 1161-1194.
Grobner, Harald
; Gotsbacher, Gerald. /
On the Eisenstein Cohomology of Odd Orthogonal Groups
. In:
Forum Mathematicum
. 2013 ; Vol. 25, No. 2. pp. 283-311.
Krattenthaler, Christian ; Kryuchkov, Sergey I. ; Mahalov, Alexander et al. /
On the problem of electromagnetic-field quantization
. In:
International Journal of Theoretical Physics
. 2013 ; Vol. 52, No. 12. pp. 4445-4460.
Komech, Alexander
; Kopylova, Elena
; Karlovich, Yuri et al. /
On the spreading rate of the soliton perturbation for relativistic nonlinear wave equations
. In:
Communications in Mathematical Analysis
. 2013 ; Vol. 14, No. 2. pp. 95-102.
Komech, Alexander ; Komech, Andrew. /
On the Titchmarsh Convolution Theorem for Distributions on the Circle
. In:
Functional Analysis and Its Applications
. 2013 ; Vol. 47, No. 1. pp. 21-26.
Della Sala, Giuseppe
; Lamel, Bernhard
. /
On the vanishing rate of smooth CR functions
. In:
Proceedings of the American Mathematical Society
. 2013 ; Vol. 1 (series B). pp. 23-32.
Auinger, Karl ; Oliveira, Luis. /
On the variety of strict pseudosemilattices
. In:
Studia Scientiarum Mathematicarum Hungarica
. 2013 ; Vol. 50. pp. 207-241.
Mahnkopf, Joachim
. /
On truncation of irreducible representations of Chevalley groups
. In:
Journal of Number Theory
. 2013 ; Vol. 133. pp. 3149 - 3182.
Showing entries 3351 - 3400 out of 5085
First Page
Previous Page
Page
65
Page
66
Page
67
Page
68
Page
69
Page
70
Page
71
Next Page
Last Page
Research